Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hair loss with 3TC
Nov 2, 2007

I'm currently taking Epzicom along with Reyataz and have been noticing a gradual thinning of my hair. I know that 3TC has a possible side effect of hair loss, but I'm wondering whether it's just natural male pattern balding or a side effect of the drug. Does the hair loss that occurs with 3TC present itself as patchy hair loss, or does it mimic the loss associated with male pattern thinning? Thanks in advance.

Response from Dr. Henry

I have seen both patterns with patchy hair loss more common in my experience. KH



Previous
dry skin & itching
Next
macular edima

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement